A note on characterizations of irreducibility of nonnegative matrices

Elsner L (1976)
Linear algebra and its applications 14(2): 187-188.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
OA
Abstract / Bemerkung
Three sufficient conditions for the irreducibility of a matrix A are given, which for nonnegative A are also necessary.
Erscheinungsjahr
1976
Zeitschriftentitel
Linear algebra and its applications
Band
14
Ausgabe
2
Seite(n)
187-188
ISSN
0024-3795
Page URI
https://pub.uni-bielefeld.de/record/1780260

Zitieren

Elsner L. A note on characterizations of irreducibility of nonnegative matrices. Linear algebra and its applications. 1976;14(2):187-188.
Elsner, L. (1976). A note on characterizations of irreducibility of nonnegative matrices. Linear algebra and its applications, 14(2), 187-188. doi:10.1016/0024-3795(76)90023-9
Elsner, L. (1976). A note on characterizations of irreducibility of nonnegative matrices. Linear algebra and its applications 14, 187-188.
Elsner, L., 1976. A note on characterizations of irreducibility of nonnegative matrices. Linear algebra and its applications, 14(2), p 187-188.
L. Elsner, “A note on characterizations of irreducibility of nonnegative matrices”, Linear algebra and its applications, vol. 14, 1976, pp. 187-188.
Elsner, L.: A note on characterizations of irreducibility of nonnegative matrices. Linear algebra and its applications. 14, 187-188 (1976).
Elsner, Ludwig. “A note on characterizations of irreducibility of nonnegative matrices”. Linear algebra and its applications 14.2 (1976): 187-188.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:31Z
MD5 Prüfsumme
acdc573cdca3ca20892c356587524b8c